Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What treatment should I take for hairless patches in my scalp ?

Hi i m 24 years old female.I had hairless patches on my scalp scince one year. it is growing in numbers.what is the problem pls help me.wt can i do 4 it
Asked On : Mon, 10 Jan 2011
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Welcome to HealthcareMagic forum,
Your problem is known as ALOPECIA AREATA.Its a autoimmune condition where you get hair loss in patches.If not treated properly it may involve whole of scalp,so i would advice you to take immediate treatment.Drug of choice is Injection steroid over the patches,along with MINTOP solution (5% ) topically.These inj can be given every 3 wk
interval.Some irritant solution can also be used over the patches.If sever one has to take oral steroid also.Stress increases the problem ,so plz don't panic and take a good treatment from a trained dermatologist.
take care ,
Answered: Tue, 11 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor